# SDR SWAA2021102031342

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-800
- Aircraft serial: 63585
- Aircraft time: 12,365 hours, 5,800 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Popped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FLOOR BOARD POPPING BETWEEN ROWS 16 & 17.ACCOMPLISHED E.A. 1-A53-31403. PERFORM A GENERAL VISUAL EX-AMINATION OF PANEL TO ENSURE PANEL FREE OF DEFECTS (CRACK ;DENTS ;PUNCTURES ;ETC) IF DEFECTS NOTED; CONTACT ENGINEERING. INSPECTION THRESHOLD 100 FLT CYCLES. RE-PEAT INSPECTION INTERVAL: 100 FLT CYCLES. PERFORM PERMANENT REPAIR BY REPLACING PANEL PER MM 53-21-00/401. PERMANENT REPAIR TIME LIMIT: 250 FLT CYCLES.REPETITIVE ACTION REQUIRED: /
